# SDR CALA9801396

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Channel
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT HAT CHANNEL CORRODED AT FORWARD LAV AREA, BS 320, RBL 15.  THE HAT CHANNEL WAS REMOVED AND A NEW SECTION WAS FABRICATED AND INSTALLED IAW SRM 51-10-2 AND 51-40-4.
